Volume 5, Number 4
Previous Issue Next Issue

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 287-296.

Preview Full PDF 118 1108 Abstract

Bo-Ling Guo

J. Comp. Math., 5 (1987), pp. 297-306.

Preview Full PDF 105 1123 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 5 (1987), pp. 307-315

Preview Full PDF 114 1042 Abstract

Jiao-Xun Kuang

J. Comp. Math., 5 (1987), pp. 316-324

Preview Full PDF 107 997 Abstract

Jun Zou

J. Comp. Math., 5 (1987), pp. 325-335.

Preview Full PDF 104 1122 Abstract

Zhi-Qiang Cai

J. Comp. Math., 5 (1987), pp. 336-341.

Preview Full PDF 110 1133 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 342-351

Preview Full PDF 106 1178 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 352-363

Preview Full PDF 104 1097 Abstract

Sui-Yang Chen & Ben-Yu Guo

J. Comp. Math., 5 (1987), pp. 364-375.

Preview Full PDF 108 1098 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 5 (1987), pp. 376-382

Preview Full PDF 101 1131 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard